# SDR C77A20170209002

- Difficulty date: February 9, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 26,352 hours, 15,315 cycles
- System (JASC): 5240 · Service Doors
- Part: Gusset
- Part number: 17069277003
- Condition: Gouged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EO E175-52MR-003 WAS ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF GOUGE DAMAGE TO THE R1 DOOR INTERNAL GUSSET PLATE, WHICH WAS DISCOVERED AT A BASIC CHECK. THE ORIGINAL APPROXIMATE GOUGE DIMENSIONS WERE 0.8 INCH X 0.3 INCH TO A MAXIMUM DEPTH OF 0.027 INCH DEEP. REQUESTED AND RECEIVED RELIEF IN THE FORM OF ETD2015-170-017374B TO BLEND OUT THE DAMAGE AND INSTALL A REPAIR DOUBLER. AT THE FOLLOWING BASIC CHECK AT EAMS, INSPECTION FOUND A CHAFE MARK ON THE REPAIR DOUBLER IN THE SAME POSITION AS THE ORIGINAL DAMAGE. THIS EO IS BEING ISSUED TO REACCOMPLISH THE DOUBLER REPAIR ON THE R1 DOOR INTERNAL GUSSET PLATE. BECAUSE THE R1 DOOR IS A PSE AND FCS, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION. FOLLOW UP INSPECTIONS WILL BE ACCOMPLISHED ON EO E175-52MR-003.1 IN ACCORDANCE WITH DER FORM ATTACHED.
